Alert archive / California / Beach Hazards Statements in 2015
Beach Hazards Statement 14, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Sep 2, 2015, 7:50 PM PDT for Los Angeles County, California. It took effect at Sep 5, 2015, 11:00 AM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2015, 7:50 PM PDT (02:50 UTC)
- In effect from
- Sep 5, 2015, 11:00 AM PDT
- Expired
- Sep 8, 2015, 7:00 PM PDT
- In force
- 3 days
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 2.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
906 WHUS46 KLOX 030250 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 750 PM PDT WED SEP 2 2015 ...SOUTH SWELL TO BRING ELEVATED SURF AND RIP CURRENTS TO SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL MOVE INTO THE SOUTHWEST CALIFORNIA COASTAL WATERS LATE THIS WEEK...BRINGING ELEVATED SURF TO SOUTH FACING BEACHES. IN ADDITION TO RISING SURF THERE WILL BE AN INCREASING RISK OF DANGEROUS RIP CURRENTS AND SNEAKER WAVES. CAZ040-041-087-040300- /O.NEW.KLOX.BH.S.0014.150905T1800Z-150908T0400Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 750 PM PDT WED SEP 2 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT OUTLOOK FOR ELEVATED SURF AND RIP CURRENTS...WHICH IS IN EFFECT FROM LATE SATURDAY MORNING THROUGH MONDAY EVENING. * HAZARDS...SURF BUILDING TO 3 TO 5 FEET WITH LOCALLY LARGER SETS POSSIBLE. * TIMING...SURF WILL BEGIN TO BUILD ON SATURDAY...PEAKING AROUND 3 TO 5 FEET WITH LOCALLY LARGER SETS POSSIBLE SUNDAY AND MONDAY. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES. * POTENTIAL IMPACTS...THERE WILL BE THE POTENTIAL FOR STRONG AND FREQUENT RIP CURRENTS...STRONG LONGSHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ SMITH/SIRARD
12 follow-up statements
690 WHUS46 KLOX 040256 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 756 PM PDT THU SEP 3 2015 ...SOUTH SWELL TO BRING ELEVATED SURF AND RIP CURRENTS TO SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL MOVE INTO THE SOUTHWEST CALIFORNIA COASTAL WATERS BY EARLY SATURDAY...BRINGING ELEVATED SURF TO SOUTH FACING BEACHES. IN ADDITION TO RISING SURF THERE WILL BE AN INCREASING RISK OF DANGEROUS RIP CURRENTS AND SNEAKER WAVES. CAZ040-041-087-050300- /O.CON.KLOX.BH.S.0014.150905T1800Z-150908T0400Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 756 PM PDT THU SEP 3 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH MONDAY EVENING... * HAZARDS...SURF BUILDING TO 3 TO 5 FEET WITH LOCALLY LARGER SETS POSSIBLE. * TIMING...SURF WILL BEGIN TO BUILD ON SATURDAY...PEAKING AROUND 3 TO 5 FEET WITH LOCALLY LARGER SETS POSSIBLE SUNDAY AND MONDAY. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES. * POTENTIAL IMPACTS...THERE WILL BE THE POTENTIAL FOR STRONG AND FREQUENT RIP CURRENTS...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ SMITH/SIRARD
929 WHUS46 KLOX 050157 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 657 PM PDT FRI SEP 4 2015 ...SOUTHERLY SWELL TO BRING ELEVATED SURF AND STRONG RIP CURRENTS TO SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL MOVE INTO THE SOUTHWEST CALIFORNIA COASTAL WATERS BY EARLY SATURDAY...BRINGING ELEVATED SURF TO SOUTH AND SOUTHWEST FACING BEACHES. IN ADDITION TO RISING SURF THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS AND SNEAKER WAVES SATURDAY THROUGH MONDAY. THE ELEVATED SURF AND STRONG RIP CURRENTS ARE LIKELY TO PERSIST THROUGH TUESDAY. CAZ040-041-087-051000- /O.CON.KLOX.BH.S.0014.150905T1800Z-150908T0400Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 657 PM PDT FRI SEP 4 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH MONDAY EVENING... * HAZARDS...SURF BUILDING TO 3 TO 6 FEET. * TIMING...SURF WILL BUILD TONIGHT THROUGH SUNDAY MORNING...PEAKING SUNDAY AFTERNOON THROUGH MONDAY. THE LARGE SURF WILL LIKELY PERSIST THROUGH TUESDAY BEFORE BEGINNING TO SUBSIDE ON WEDNESDAY. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ SMITH
259 WHUS46 KLOX 050948 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 248 AM PDT SAT SEP 5 2015 ...SOUTHERLY SWELL WILL ELEVATED SURF AND STRONG RIP CURRENTS TO SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL MOVE INTO THE SOUTHWEST CALIFORNIA COASTAL WATERS TODAY AND CONTINUE THROUGH AT LEAST MONDAY. THIS WILL BRING ELEVATED SURF TO SOUTH AND SOUTHWEST FACING BEACHES THROUGH THE HOLIDAY WEEKEND. IN ADDITION...THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS AND SNEAKER WAVES THROUGH MONDAY. THE ELEVATED SURF AND STRONG RIP CURRENTS MAY PERSIST INTO TUESDAY. CAZ040-041-087-051800- /O.CON.KLOX.BH.S.0014.150905T1800Z-150908T0400Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 248 AM PDT SAT SEP 5 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH MONDAY EVENING... * HAZARDS...SURF BUILDING TO 3 TO 6 FEET. LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES SUNDAY INTO MONDAY. * TIMING...SURF WILL BUILD TODAY AND TONIGHT...THEN PEAK SUNDAY THROUGH MONDAY. ELEVATED SURF WILL LIKELY PERSIST INTO TUESDAY BEFORE BEGINNING TO SUBSIDE ON WEDNESDAY. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$
784 WHUS46 KLOX 051743 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1043 AM PDT SAT SEP 5 2015 ...SOUTHERLY SWELL WILL ELEVATED SURF AND STRONG RIP CURRENTS TO SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL MOVE INTO THE SOUTHWEST CALIFORNIA COASTAL WATERS TODAY AND CONTINUE THROUGH AT LEAST MONDAY. THIS WILL BRING ELEVATED SURF TO SOUTH AND SOUTHWEST FACING BEACHES THROUGH THE HOLIDAY WEEKEND. IN ADDITION...THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS AND SNEAKER WAVES THROUGH MONDAY. THE ELEVATED SURF AND STRONG RIP CURRENTS MAY PERSIST INTO TUESDAY. CAZ040-041-087-060300- /O.CON.KLOX.BH.S.0014.150905T1800Z-150908T0400Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 1043 AM PDT SAT SEP 5 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * HAZARDS...SURF BUILDING TO 3 TO 6 FEET. LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES SUNDAY INTO MONDAY. * TIMING...SURF WILL BUILD TODAY AND TONIGHT...THEN PEAK SUNDAY THROUGH MONDAY. ELEVATED SURF WILL LIKELY PERSIST INTO TUESDAY BEFORE BEGINNING TO SUBSIDE ON WEDNESDAY. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$
144 WHUS46 KLOX 060238 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 738 PM PDT SAT SEP 5 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS ALONG SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL CONTINUE TO AFFECT THE SOUTHWEST CALIFORNIA COASTAL WATERS THROUGH THE HOLIDAY WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. THIS WILL BRING ELEVATED SURF TO SOUTH AND SOUTHWEST FACING BEACHES THROUGH AT LEAST TUESDAY. IN ADDITION...THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH TUESDAY ALONG WITH A POSSIBILITY OF SNEAKER WAVES. CAZ040-041-087-061445- /O.EXT.KLOX.BH.S.0014.000000T0000Z-150909T0200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 738 PM PDT SAT SEP 5 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY EVENING... * HAZARDS...SURF BUILDING TO 3 TO 6 FEET. LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES SUNDAY THROUGH TUESDAY. * TIMING...SURF WILL BUILD THROUGH EARLY SUNDAY...THEN PEAK SUNDAY AFTERNOON THROUGH TUESDAY. THE SURF WILL BEGIN TO SLOWLY SUBSIDE TUESDAY NIGHT INTO WEDNESDAY. A HIGH RIP CURRENT RISK WILL LIKELY CONTINUE THROUGH LATE IN THE WEEK. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$
918 WHUS46 KLOX 061326 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 626 AM PDT SUN SEP 6 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS ALONG SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL CONTINUE TO AFFECT THE SOUTHWEST CALIFORNIA COASTAL WATERS THROUGH THE HOLIDAY WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. THIS WILL BRING ELEVATED SURF TO SOUTH AND SOUTHWEST FACING BEACHES THROUGH AT LEAST TUESDAY. IN ADDITION...THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH TUESDAY ALONG WITH A POSSIBILITY OF SNEAKER WAVES. CAZ040-041-087-062330- /O.CON.KLOX.BH.S.0014.000000T0000Z-150909T0200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 626 AM PDT SUN SEP 6 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * HAZARDS...SURF BUILDING TO 3 TO 6 FEET. LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES THROUGH TUESDAY. * TIMING...SURF WILL CONTINUE TO BUILD TODAY... PEAKING THIS AFTERNOON THROUGH TUESDAY. THE SURF WILL BEGIN TO SLOWLY SUBSIDE TUESDAY NIGHT INTO WEDNESDAY. A HIGH RIP CURRENT RISK WILL LIKELY CONTINUE THROUGH LATE IN THE WEEK. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ /KJ
412 WHUS46 KLOX 062323 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 423 PM PDT SUN SEP 6 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS ALONG SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL CONTINUE TO AFFECT THE SOUTHWEST CALIFORNIA COASTAL WATERS FOR THE REMAINDER OF THE HOLIDAY WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. THIS WILL BRING ELEVATED SURF TO SOUTH AND SOUTHWEST FACING BEACHES THROUGH AT LEAST TUESDAY. IN ADDITION...THERE WILL BE A HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH TUESDAY ALONG WITH A POSSIBILITY OF SNEAKER WAVES. CAZ040-041-087-070730- /O.CON.KLOX.BH.S.0014.000000T0000Z-150909T0200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 423 PM PDT SUN SEP 6 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * HAZARDS...SURF OF 3 TO 6 FEET. LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES THROUGH TUESDAY. * TIMING...ELEVATED SURF WILL CONTINUE THROUGH TUESDAY. THE SURF WILL BEGIN TO SLOWLY SUBSIDE TUESDAY NIGHT INTO WEDNESDAY. A HIGH RIP CURRENT RISK WILL LIKELY CONTINUE THROUGH LATE IN THE WEEK. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$
454 WHUS46 KLOX 070758 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1258 AM PDT MON SEP 7 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS ALONG SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERE SWELL WILL CONTINUE TO AFFECT THE SOUTHWEST CALIFORNIA COASTAL WATERS FOR THE REMAINDER OF THE HOLIDAY WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. THIS WILL BRING ELEVATED SURF TO SOUTH AND SOUTHWEST FACING BEACHES THROUGH AT LEAST TUESDAY. THERE WILL ALSO BE A HIGH RISK OF DANGEROUS RIP CURRENTS AND A POSSIBILITY OF SNEAKER WAVES THROUGH LATE IN THE WEEK. CAZ040-041-087-071600- /O.CON.KLOX.BH.S.0014.000000T0000Z-150909T0200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 1258 AM PDT MON SEP 7 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * HAZARDS...SURF OF 3 TO 6 FEET. LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES THROUGH TUESDAY. * TIMING...ELEVATED SURF WILL CONTINUE THROUGH TUESDAY. THE SURF WILL BEGIN TO SLOWLY SUBSIDE TUESDAY NIGHT INTO WEDNESDAY. A HIGH RIP CURRENT RISK WILL LIKELY CONTINUE THROUGH LATE IN THE WEEK. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ /KJ
308 WHUS46 KLOX 071548 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 848 AM PDT MON SEP 7 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS ALONG SOUTHWEST CALIFORNIA BEACHES OVER THE HOLIDAY WEEKEND... .A LONG PERIOD SOUTHERN HEMISPHERIC SWELL WILL CONTINUE TO AFFECT THE SOUTHWEST CALIFORNIA COASTAL WATERS FOR THE REMAINDER OF THE HOLIDAY WEEKEND AND INTO THE MIDDLE OF THE WEEK. THIS WILL BRING ELEVATED SURF TO SOUTH AND SOUTHWEST FACING BEACHES THROUGH AT LEAST TUESDAY. THERE WILL ALSO BE A HIGH RISK OF DANGEROUS RIP CURRENTS AND A POSSIBILITY OF SNEAKER WAVES THROUGH LATE IN THE WEEK. CAZ040-041-087-080000- /O.CON.KLOX.BH.S.0014.000000T0000Z-150909T0200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 848 AM PDT MON SEP 7 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * HAZARDS...SURF OF 3 TO 6 FEET. LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES THROUGH TUESDAY. * TIMING...ELEVATED SURF WILL CONTINUE THROUGH TUESDAY. THE SURF WILL BEGIN TO SLOWLY SUBSIDE TUESDAY NIGHT INTO WEDNESDAY. A HIGH RIP CURRENT RISK WILL LIKELY CONTINUE THROUGH LATE IN THE WEEK. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ SWEET
881 WHUS46 KLOX 080116 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 616 PM PDT MON SEP 7 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS ALONG SOUTHWEST CALIFORNIA BEACHES THROUGH TUESDAY EVENING... .A LONG PERIOD SOUTHERN HEMISPHERIC SWELL WILL CONTINUE TO AFFECT THE SOUTHWEST CALIFORNIA COASTAL WATERS THROUGH TUESDAY AND WILL BEGIN TO SLOWLY DIMINISH WEDNESDAY INTO THURSDAY. ELEVATED SURF WILL AFFECT SOUTH AND SOUTHWEST FACING BEACHES TONIGHT THROUGH TUESDAY. THERE WILL ALSO BE A HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH TUESDAY AND THIS MAY PERSIST WEDNESDAY AND THURSDAY. CAZ040-041-087-081400- /O.CON.KLOX.BH.S.0014.000000T0000Z-150909T0200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 616 PM PDT MON SEP 7 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH TUESDAY EVENING... * HAZARDS...SURF OF 3 TO 5 FEET. LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES THROUGH TUESDAY. * TIMING...ELEVATED SURF WILL CONTINUE THROUGH TUESDAY. THE SURF WILL BEGIN TO SLOWLY SUBSIDE TUESDAY NIGHT INTO WEDNESDAY. A HIGH RIP CURRENT RISK WILL LIKELY CONTINUE THROUGH LATE IN THE WEEK. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$
649 WHUS46 KLOX 081324 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 624 AM PDT TUE SEP 8 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS ALONG SOUTHWEST CALIFORNIA BEACHES WILL BEGIN TO DIMINISH TONIGHT... .A LONG PERIOD SOUTHERN HEMISPHERIC SWELL WILL CONTINUE TO AFFECT THE SOUTHWEST CALIFORNIA COASTAL WATERS TODAY AND WILL BEGIN TO SLOWLY DIMINISH TONIGHT. ELEVATED SURF WILL BE HIGHEST ON SOUTH AND SOUTHWEST FACING BEACHES AND THERE IS ALSO A HIGH RISK OF DANGEROUS RIP CURRENTS. CAZ040-041-087-082130- /O.CON.KLOX.BH.S.0014.000000T0000Z-150909T0200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 624 AM PDT TUE SEP 8 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HAZARDS...SURF OF 3 TO 5 FEET WITH LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES WILL BEGIN TO DIMINISH TONIGHT. * TIMING...ELEVATED SURF WILL BEGIN TO SLOWLY SUBSIDE TONIGHT. A HIGH RIP CURRENT RISK WILL LIKELY CONTINUE THROUGH LATE IN THE WEEK. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ /KJ
026 WHUS46 KLOX 082111 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 211 PM PDT TUE SEP 8 2015 ...ELEVATED SURF ALONG SOUTHWEST CALIFORNIA BEACHES WILL BEGIN TO DIMINISH TONIGHT... .A LONG PERIOD SOUTHERN HEMISPHERIC SWELL WILL CONTINUE TO AFFECT THE SOUTHWEST CALIFORNIA COASTAL WATERS TODAY AND WILL BEGIN TO SLOWLY DIMINISH TONIGHT. ELEVATED SURF WILL BE HIGHEST ON SOUTH AND SOUTHWEST FACING BEACHES AND THERE IS ALSO A HIGH RISK OF DANGEROUS RIP CURRENTS. THE HIGH RISK OF RIP CURRENTS IS EXPECTED TO PERSIST THROUGH THE REST OF THE WEEK. ELEVATED SURF MAY RETURN THURSDAY NIGHT AND FRIDAY DUE TO SOUTHERLY SWELL GENERATED BY HURRICANE LINDA. CAZ040-041-087-090200- /O.CON.KLOX.BH.S.0014.000000T0000Z-150909T0200Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA AND SANTA BARBARA ISLANDS- 211 PM PDT TUE SEP 8 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... * HAZARDS...SURF OF 3 TO 5 FEET WITH LOCAL SETS TO 7 FEET ON EXPOSED SOUTH AND SOUTHWEST FACING BEACHES WILL BEGIN TO DIMINISH TONIGHT. * TIMING...ELEVATED SURF WILL BEGIN TO SLOWLY SUBSIDE TONIGHT INTO WEDNESDAY BUT MAY RETURN THURSDAY NIGHT. A HIGH RIP CURRENT RISK WILL LIKELY CONTINUE THROUGH THE REST OF THE WEEK. * LOCATION...THE LARGEST SURF IS EXPECTED ON SOUTH TO SOUTHWEST FACING BEACHES...SUCH AS CABRILLO...MALIBU AND ZUMA BEACHES IN L.A. COUNTY...AND PORT HUENEME AND VENTURA POINT IN VENTURA COUNTY. * POTENTIAL IMPACTS...THERE WILL BE STRONG AND FREQUENT RIP CURRENTS ON MANY BEACHES...STRONG LONG-SHORE CURRENTS...AND SNEAKER WAVES WHICH ARE MUCH LARGER WAVES THAT OCCUR WITHOUT WARNING. SNEAKER WAVES CAN WASH YOU OFF PIERS OR ROCKS NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ SWEET
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Sep 2, 5:00 PM PDT, 2 hours 50 minutes earlier.
Area forecast discussion, Sep 2, 5:00 PM PDT, 2 hours 50 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 500 PM PDT WED SEP 2 2015 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... MODERATE ONSHORE FLOW WILL GRADUALLY WEAKEN HEADING INTO LABOR DAY WEEKEND. AS A RESULT...MORNING CLOUD COVER TO THE WEST OF THE MOUNTAINS WILL BECOME CONFINED TO THE COASTAL PLAIN...PRIMARILY SOUTH OF POINT CONCEPTION. BELOW NORMAL TEMPERATURES THROUGH SATURDAY WILL REBOUND TO NEAR NORMAL VALUES BY EARLY NEXT WEEK. && .SHORT TERM (TODAY-SAT)...FAIRLY QUIET PERIOD NEXT FEW DAYS WITH A 2500' MARINE LYR IN PLACE. A SMALL COMPACT UPPER LOW CIRCULATION NEAR PT CONCEPTION WILL MOVE NORTHEAST THROUGH CENTRAL CALIFORNIA TONIGHT BUT TROUGHING WILL REMAIN ALONG THE WEST COAST. JUST MINIMAL DAY TO DAY CHANGES IN THE TEMPS THROUGH FRIDAY (MAINLY COOLER), THEN TURNING SLIGHTLY WARMER SATURDAY AS HIGH PRESSURE TRIES TO BUILD FROM THE SOUTH. LOW CLOUDS WILL CONTINUE TO PUSH INTO THE VALLEYS EACH NIGHT THROUGH SATURDAY MORNING BEFORE CLEARING TO THE BEACHES BY AFTERNOON. .LONG TERM (SUN-WED)...A FEW DEGREES OF ADDITIONAL WARMING SUNDAY BRINGING TEMPS BACK TO NEAR NORMAL LEVELS BUT THEN LIKELY LEVELING OFF THROUGH THE EARLY PART OF NEXT WEEK AS HEIGHT RISES CEASE WITH SOME ADDITIONAL TROUGH ENERGY COMING IN FROM THE NORTH. OVERALL A PRETTY BLAND WEATHER PATTERN THROUGH THE LABOR DAY WEEKEND. MORE WARMING LIKELY TOWARDS THE LATTER HALF OF NEXT WEEK AS THE RIDGE TRIES TO BUILD BACK NORTH AGAIN. && .AVIATION...02/2355Z. AT 2314Z...THE MARINE INVERSION AT KLAX WAS AROUND 1350 FT DEEP. THE TOP OF THE INVERSION WAS AROUND 2900 FEET WITH A TEMPERATURE OF 21 DEGREES CELSIUS. GENERALLY HI CONFIDENCE IN THE 00Z TAFS WITH REGARD TO LOW CLOUD AND MOSTLY IFR/MVFR DEVELOPMENT TONIGHT AT ALL COASTAL AND VLY AIRFIELDS WHICH WILL PERSIST INTO LATE THU MORNING TO EARLY THU AFTERNOON. THERE IS MODERATE CONFIDENCE IN THE TIMING OF THE ONSET OF THE LOW CLOUDS WHICH COULD BE OFF PLUS/MINUS AN HOUR OR TWO. FOR KWJF AND KPMD...HI CONFIDENCE IN THE 00Z TAFS WITH VFR CONDITIONS EXPECTED THRU THU. GUSTY W TO SW WINDS AT THESE AIRFIELDS THIS EVENING WILL DIMINISH TONIGHT AND INCREASE AGAIN WED AFTERNOON. GUSTY NW WINDS ARE ALSO EXPECTED AT KSBP AND KSMX THU AFTERNOON. KLAX...GENERALLY HI CONFIDENCE IN THE 00Z TAF. LOW CLOUDS AND MVFR CIGS ARE FORECAST TO DEVELOP BY 05Z AND PERSIST THRU 21Z THU WITH VFR CONDITIONS THRU 03Z BEFORE MVFR CIGS DEVELOP AGAIN THU EVENING. THE TIMING OF THE ONSET OF THE LOW CLOUDS TONIGHT COULD BE TOO EARLY BY AN HOUR OR TWO. KBUR...GENERALLY HI CONFIDENCE IN THE 00Z TAF. LOW CLOUDS AND MVFR CIGS ARE FORECAST TO DEVELOP BY 07Z AND PERSIST THRU 18Z THU WITH VFR CONDITIONS THE REST OF THE DAY. THE TIMING OF THE ONSET OF THE LOW CLOUDS TONIGHT COULD BE OFF PLUS/MINUS AN HOUR OR TWO. && .MARINE...02/200 PM. NORTHWEST WINDS ARE EXPECTED TO INCREASE FROM PIEDRAS BLANCAS TO NORTH OF SAN NICOLAS ISLAND THURSDAY NIGHT AND THERE IS A CHANCE SMALL CRAFT ADVISORY CONDITIONS WILL EXIST THURSDAY NIGHT THROUGH SATURDAY. STORM FORCE WINDS IN THE SOUTHERN OCEAN WITHIN A 190-210 DEGREE FETCH RELATIVE TO VENTURA COUNTY LAST WEEK FRIDAY THROUGH SATURDAY HAD GENERATED SEAS THAT WILL ARRIVE THIS WEEKEND. MARINERS SHOULD BE PREPARED FOR LONG PERIOD SWELLS THAT WILL LIKELY HAVE EXTRA SURGING AND CURRENTS. && .LOX WATCHES/WARNINGS/ADVISORIES... NONE && PUBLIC...MW AVIATION...SIRARD MARINE...30 SYNOPSIS...MUNROE WWW.WEATHER.GOV/LOSANGELES
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 3:02 AM PDT | Small Craft Advisory | LOX | 72 hr |
Nearby
Beach Hazards Statements in California, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.